# SDR HEEA079258

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,875 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 350A2513500701
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PASSENGER DOOR CENTER LOCK ASSY SHEARED PIN.
